# SDR CALA2022110203022

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0480) MAIN CABIN FLOOR STRUCTURE STA 400 RBL 40 FLOOR SUPPORT CORRODED ON UPPER SURFACE. TRANSCRIBED HAECO GSO NR 9282307. REMOVED DAMAGE TO GUTTER SUPPORT STA 400 RBL 40 MAT. 063 REMOVED AND BAC DWG 141N5162 REV. A  REMOVED DOT  HAECO GSO MECH V935477 .020 REMAINING .043 FOUND TO BE OUT OF LIMITS IAW B757-200 SRM 5 INSP QC258. 3-00-51 FIG 101. DETAIL III AND BAC DWG 141N5162. FABRICATED AND INSTALLED NEW SUPPORT PN: 141N5162-70 IAW B757-200 SRM 51-40-02
